# SDR IPXA2022092686623

- Difficulty date: September 8, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING T/E LOWER SKIN SILL HAS A CRACKED AT STA. XORS= 455.REPLACED CRACKED SILL ON R/H WING T/E AT STA. XORS= 455. IAW SRM 51-33-01 (MINOR)
